# SDR 6CBA202303310001

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N774AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1774
- Aircraft time: 5,141 hours, 4,630 cycles
- Engine: Pwc PT6A67P
- Engine time: 1,993 hours, 2,145 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM KPSM, THE CREW REPORTED THAT THE LANDING GEAR DID NOT RETRACT.  THERE WAS A THREE GREEN INDICATION OF GEAR DOWN-AND-LOCKED. 
 THE CREW RETURNED TO THE AIRPORT AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  TECHNICIANS CONDUCTED CHECK OF CIRCUIT BREAKER FOUND THE LANDING GEAR CIRCUIT BREAKER OUT DURING INITIAL INSPECTION. PERFORMED EXTENSION AND RETRACTION TEST IAW PILATUS AMM 12-B-32-30-00-00A-903B-A NO FAULTS FOUND.  EXTENDED AND RETRACTED GEAR SEVERAL MORE TIMES WITH NO DEFECTS NOTED.
